American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A33) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Boris Baeumer, Mihály Kovács, Mark M. Meerschaert, René L. Schilling and Peter Straka. Reflected spectrally negative stable processes and their governing equations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] WenYi Tian, Han Zhou and Weihua Deng. A class of second order difference approximations for solving space fractional diffusion equations. Math. Comp. 84 (2015) 1703-1727.
Abstract, references, and article information   
View Article: PDF

[3] Peter Massopust. Exponential splines of complex order. Contemporary Mathematics 626 (2014) 87-105.
Book volume table of contents   
View Article: PDF

[4] Kabe Moen. New weighted estimates for bilinear fractional integral operators. Trans. Amer. Math. Soc. 366 (2014) 627-646.
Abstract, references, and article information   
View Article: PDF

[5] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Fourier duality for fractal measures with affine scales. Math. Comp. 81 (2012) 2253-2273.
Abstract, references, and article information   
View Article: PDF

[6] Rui A. C. Ferreira. A discrete fractional Gronwall inequality. Proc. Amer. Math. Soc. 140 (2012) 1605-1612. MR 2869144.
Abstract, references, and article information   
View Article: PDF

[7] Ahmad Z. Fino and Mokhtar Kirane. Qualitative properties of solutions to a time-space fractional evolution equation. Quart. Appl. Math. 70 (2012) 133-157.
Abstract, references, and article information
View Article: PDF

[8] Philip T. Gressman and Robert M. Strain. Global classical solutions of the Boltzmann equation without angular cut-off. J. Amer. Math. Soc. 24 (2011) 771-847. MR 2784329.
Abstract, references, and article information   
View Article: PDF

[9] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Affine fractals as boundaries and their harmonic analysis. Proc. Amer. Math. Soc. 139 (2011) 3291-3305. MR 2811284.
Abstract, references, and article information   
View Article: PDF

[10] Min Niu and Bin Xie. Regularity of a fractional partial differential equation driven by space-time white noise. Proc. Amer. Math. Soc. 138 (2010) 1479-1489. MR 2578542.
Abstract, references, and article information   
View Article: PDF

[11] Boris Baeumer, Mark M. Meerschaert and Erkan Nane. Brownian subordinators and fractional Cauchy problems. Trans. Amer. Math. Soc. 361 (2009) 3915-3930. MR 2491905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Y. Z. Povstenko. Fractional radial diffusion in an infinite medium with a cylindrical cavity. Quart. Appl. Math. 67 (2009) 113-123. MR 2495074.
Abstract, references, and article information
View Article: PDF

[13] Yaozhong Hu and David Nualart. Rough path analysis via fractional calculus. Trans. Amer. Math. Soc. 361 (2009) 2689-2718. MR 2471936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ferhan M. Atici and Paul W. Eloe. Initial value problems in discrete fractional calculus. Proc. Amer. Math. Soc. 137 (2009) 981-989. MR 2457438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alexander Bendikov and Patrick Maheux. Nash type inequalities for fractional powers of non-negative self-adjoint operators. Trans. Amer. Math. Soc. 359 (2007) 3085-3097. MR 2299447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Roberto Camporesi. The spherical Paley-Wiener theorem on the complex Grassmann manifolds $\mbox{SU}(p+q)/\mbox{S}(\mbox{U}_p\times \mbox{U}_q)$. Proc. Amer. Math. Soc. 134 (2006) 2649-2659. MR 2213744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eduardo Cuesta, Christian Lubich and Cesar Palencia. Convolution quadrature time discretization of fractional diffusion-wave equations. Math. Comp. 75 (2006) 673-696. MR 2196986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Pedro J. Miana. Uniformly bounded limit of fractional homomorphisms. Proc. Amer. Math. Soc. 133 (2005) 2569-2575. MR 2146200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yaozhong Hu. Integral transformations and anticipative calculus for fractional Brownian motions. Memoirs of the AMS 175 (2005) MR 2130224.
Book volume table of contents   

[20] Xavier Antoine, Christophe Besse and Vincent Mouysset. Numerical schemes for the simulation of the two-dimensional Schrödinger equation using non-reflecting boundary conditions. Math. Comp. 73 (2004) 1779-1799. MR 2059736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Scipio Cuccagna. Sobolev estimates for operators given by averages over cones. Trans. Amer. Math. Soc. 350 (1998) 935-946. MR 1390975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Eduardo Gatto and Stephen Vági. On functions arising as potentials on spaces of homogeneous type. Proc. Amer. Math. Soc. 125 (1997) 1149-1152. MR 1372029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Lorente and A. de la Torre. Weighted inequalities for some one-sided operators. Proc. Amer. Math. Soc. 124 (1996) 839-848. MR 1317510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jong-Guk Bak. An interpolation theorem and a sharp form of a multilinear fractional integration theorem . Proc. Amer. Math. Soc. 120 (1994) 435-441. MR 1182696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] N. Patzschke and M. Zähle. Fractional differentiation in the self-affine case. III. The density of the Cantor set . Proc. Amer. Math. Soc. 117 (1993) 137-144. MR 1143022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] O. P. Singh and J. N. Pandey. The Fourier-Bessel series representation of the pseudo-differential operator $(-x\sp {-1}D)\sp \nu$ . Proc. Amer. Math. Soc. 115 (1992) 969-976. MR 1107924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Steven Bloom and Ron Kerman. Weighted norm inequalities for operators of Hardy type . Proc. Amer. Math. Soc. 113 (1991) 135-141. MR 1059623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] F. J. Martín-Reyes and E. Sawyer. Weighted inequalities for Riemann-Liouville fractional integrals of order one and greater . Proc. Amer. Math. Soc. 106 (1989) 727-733. MR 965246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. Kerman and E. Sawyer. On weighted norm inequalities for positive linear operators . Proc. Amer. Math. Soc. 105 (1989) 589-593. MR 947314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Henry L. Gray and Nien Fan Zhang. On a new definition of the fractional difference . Math. Comp. 50 (1988) 513-529. MR 929549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2